# SDR SWAA2021051170728

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 22,775 hours, 10,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Displaced
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ESCAPE SLIDE HANDLE NEEDS TO BE STOWED RESECURED RESTOWED FWD ENTRY SLIDE NEAR LOWER COMPARTMENT IAW AMM 256601
